- Foreign-body aspiration in an adult. Qureshi, Alia; Behzadi, Abdollah // Canadian Journal of Surgery;Jun2008 Supplement, Vol. 51, pE69
The article presents a case study of a 33-year-old man with foreign-body aspiration. It states that he had a 1 week history of intermittent minor hemoptysis. It says that he admitted to swallowing a foreign body and a knife blade. Afterwhich, he experienced a severe choking sensation. He was...
- 155-16. FOR MANY YEARS, INEXPLICABLE CHEST PAIN. Tharratt, R. Steven // Cortlandt Forum;01/25/2001, Vol. 14 Issue 1, p93
Presents the case of a woman who probably has a variant of pleural/diaphragmatic endometriosis. Presentation with catamenial pneumothorax; Pain attributed to ectopic thoracic endometrial tissue; Treatment with gonadotropin-releasing-hormone analogs or other ovulation-suppression techniques.
- Warfarin. // Reactions Weekly;8/28/2010, Issue 1316, p46
The article describes the case of a 41-year-old man who experienced severe renal haemorrhage and haematomas while under warfarin treatment regimen for recurrent deep vein thromboses.
- Shunt as an effective alternative for esophageal varices. Miller, Karl // American Family Physician;5/1/1998, Vol. 57 Issue 9, p2227
Presents information on the transjugular intrahepatic portosystemic shunt (TIPS) procedure used in the treatment of acute or recurrent hemorrhage secondary to esophageal varices. Reference to the finding documented in `Outcome of 100 patients after transjugular intrahepatic portosystemic shunt...
- Bevacizumab/dalteparin sodium. // Reactions Weekly;3/3/2012, Issue 1391, p13
The article describes the clinical cases of seven patients with glioma who developed intracranial haemorrhages (ICH) secondary to concurrent use of bevacizumab and dalteparin.
- Fluindione/ropinirole interaction. // Reactions Weekly;10/29/2011, Issue 1375, p16
The article describes the case of a 64-year-old woman who developed severe intracranial bleeding while under fluindione and ropinirole treatment regimen.
- Fluorouracil. // Reactions Weekly;9/22/2012, Issue 1420, p25
The article describes the case of a man who developed rectal pain, constipation, mucus production and rectal bleeding after receiving fluorouracil for actinic keratosis.
- Aspirin/low molecular weight heparins. // Reactions Weekly;9/22/2012, Issue 1420, p12
The article describes the case of a 39-year-old woman who received aspirin and a low molecular weight heparin for a cerebral infarction but developed a large space occupying intracranial haemorrhage during treatment.
- Sertraline/warfarin interaction. // Reactions Weekly;4/16/2011, Issue 1347, p35
The article describes the case of a 50-year-old woman who experienced prolonged bleeding while being treated with warfarin and sertraline.